# SDR CALA2024120201373

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 66,965 hours, 28,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - TEST SHOWS EPSU BATTERY AFT LEFT PREFORMED SELF TEST ON AFT EPSU, SHOWS BATTERY FAULT REMOVED AND REPLACED AFT EPSU BATTER REF AMM: 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK OK, OK FOR SERVICE,
